Problems for the middle school

Athmaraman, R. (2013) Problems for the middle school. At Right Angles, 2 (2). pp. 67-68. ISSN 2582-1873

[img] Text - Published Version
Download (143kB)


This document is about mathematical Problems for the middle school.

Item Type: Articles in APF Magazines
Authors: Athmaraman, R.
Document Language:
Uncontrolled Keywords: Mathematical problems, Perfect square, Distance
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University Publications > At Right Angles
Full Text Status: Public
Publisher URL:

Actions (login required)

View Item View Item